MAUDE Adverse Event Report: THOR PHOTOMEDICINE LTD THOR PHOTOMEDICINE LTD; 810NM 1W CLUSTER (5X200MW) ISSUE 1

THOR PHOTOMEDICINE LTD THOR PHOTOMEDICINE LTD; 810NM 1W CLUSTER (5X200MW) ISSUE 1
Model Number S1160
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not return the product for investigation.This mdr is being submitted as a part of a retrospective review and remediation effort based on enhancements made to the company's complaint handling processes.This event is being filed in accordance with a capa which has been opened to manage the actions related to remediation of complaint files and any required mdr reporting.
 
Event or Problem Description
One probe gets too hot for comfort after about 10 minutes of use, the other probe does not get uncomfortably hot at all, no matter how long it is used.

Brand Name
THOR PHOTOMEDICINE LTD
Common Device Name
810NM 1W CLUSTER (5X200MW) ISSUE 1
Manufacturer (Section D)
THOR PHOTOMEDICINE LTD
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9 FB
UK  HP7 9FB
Manufacturer (Section G)
THOR PHOTOMEDICINE LTD
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9 FB
UK   HP7 9FB
Manufacturer Contact
ian clinch
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9-FB
UK   HP7 9FB
MDR Report Key18918777
Report Number3003899624-2024-00004
Device Sequence Number6893233
Product Code ILY
UDI-Device Identifier05060494130145
UDI-Public(01)05060494130145
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K033923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS1160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown